# SDR USAA2014092900004

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 46,231 hours, 17,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EMER FLASHLIGHT STATUS LIGHT NOT BLINKING.  REPLACED BATTERY.  LIGHT OPERATIONS CHECKED OK.  ACFT OK FOR SERVICE.
